# SDR UPS96220972

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 651594010
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 740 BULKHEAD VERTICAL STIFFENER HAS CORROSION ON BOTTOM AROUND FASTENERS, RBL 25 WL 146.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  STIFFENER WAS REMOVED AND INSTALLED NEW STIFFENER.  ALL WORK ACCOMPLISHED PER SRM 53-10-11, 51-30-5, 51-20-2, M/M 34-35-11, 34-35-00.
